# SDR AWXA0002234

- Difficulty date: August 2, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 178 MAIN FRAME CHORD CRACKED AFT SIDE CENTER OF RADIUS WL 206.  REMOVED CHORD P/N 65-16300-87 AND INSTALL CHORD P/N 65-16300-301.
